advertisement
Question
Posted by: Robz | 2005/12/04

Being on the pill and ontraceptives


I am 19 and have been on the pill and androcur for 6 years, the pill im currantly on is yasmin. My intake of androcur has fluctuated from 50mg to currantly 12.5mg. My problem is that a year after i began androcur my metabolism drasticaly slowed down and my weight rose steadily, and because of this ive become mildly depressed. I was wondering if i could take Cilift to counteract my weight gain and depression.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you are taking this because of PCOS or excessive hair growth, the best Pill would be Diane -35, which already contains some Androcur.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement